# SDR 99ZZZM301

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Condition: Failed
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PREFLIGHT, THE APUT HAD OIL PRESSURE SHUT DOWN (HIGH OIL CONSUMPTION).  REMOVED AND REPLACED APU PER MM, OPS CHECKED GOOD.  (M)
